# SDR SWAA2024042466391

- Difficulty date: March 21, 2024
- Submitted: April 24, 2024
- Operation: Air carrier
- Aircraft: N7889A
- Make and model: Boeing 737-79L
- Aircraft serial: 34023
- Aircraft time: 45,242 hours, 27,230 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Not Reported
- Part number: UNKNOWN
- Condition: Cracked
- Location: Bs 304 Lbl5
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK INNER CHORD STA 303.9 AND LBL 55 AT FWD GALLEY AREA 2024-211579<[01] REPLACED INNER CHORD BSTA 270 TO BSTA 360 AND LBL 55 AT FWD GALLEY AREA; IAW BOEING 737-700 SRM 51-40-02; SRM 51-10-02 ITEM 9; AND DWG 141A8110 SHEET 11 REV -. SEE INDIVIDUAL SING OFF BELOW.;[02] REPLACED INNER CHORD BSTA 270 TO BSTA 360 AND LBL 55 AT FWD GALLEY AREA; IAW BOEING 737-700 SRM 51-40-02; SRM 51-10-02 ITEM 9; AND DWG 141A8110 SHEET 11 REV -. SEE INDIVIDUAL SING OFF BELOW.
